Skip to main content
Log in

Asymptotically sharp Markov-type inequalities for trigonometric and algebraic polynomials

  • Short Communications
  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
$34.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or eBook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. P. Borwein and T. Erdélyi, Polynomials and Polynomial Inequalities, in Grad. Texts in Math. (Springer-Verlag, New York, 1995), Vol. 161.

  2. V. Totik, Acta Math. 187 (1), 139 (2001).

    Article  MATH  MathSciNet  Google Scholar 

  3. V. Totik, “Bernstein and Markov type inequalities for trigonometric polynomials on general sets,” Int. Math. Res. Not. (in press).

  4. B. Nagy and V. Totik, Constr. Approx. 37 (2), 223 (2013).

    Article  MATH  MathSciNet  Google Scholar 

  5. S. I. Kalmykov, B. Nagy, and V. Totik, “Asymptotically Sharp Markov and Schur Inequalities on General Sets,” in Complex Analysis and Operator Theory (2014).

    Google Scholar 

  6. E. B. Saff and V. Totik, Logarithmic Potentials with External Fields, in Grundlehren Math. Wiss. (Springer-Verlag, Berlin, 1997), Vol. 316.

  7. T. Ransford, Potential Theory in the Complex Plane, in London Math. Soc. Stud. Texts (Cambridge Univ. Press, Cambridge, 1995), Vol. 28.

  8. V. Totik, Adv. Math. 252, 114 (2014).

    Article  MATH  MathSciNet  Google Scholar 

  9. F. Peherstorfer and R. Steinbauer, SIAMJ. Math. Anal. 32 (2), 385 (2000).

    Article  MATH  MathSciNet  Google Scholar 

  10. A. Ancona, in Théorie du potentiel, Lecture Notes in Math. (Springer-Verlag, Berlin, 1984), Vol. 1096, pp. 34–68.

    Article  MathSciNet  Google Scholar 

  11. A. A. Gonchar, Mat. Sb. 78 (4), 640 (1969).

    MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to S. I. Kalmykov.

Additional information

Original Russian Text © S. I. Kalmykov, 2015, published in Matematicheskie Zametki, 2015, Vol. 98, No. 2, pp. 303–307.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Kalmykov, S.I. Asymptotically sharp Markov-type inequalities for trigonometric and algebraic polynomials. Math Notes 98, 331–335 (2015). https://doi.org/10.1134/S0001434615070366

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0001434615070366

Keywords